# SDR SWIA200412837

- Difficulty date: January 26, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 41,177 hours, 50,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ON LT WING FORWARD OF NR 2 FUEL PANEL CRACKED.  DISCOVERED DURING LINE INSPECTION.  REPAIRED LEFT WING FORWARD STRINGER AT NR 2 FUEL PANEL IAW SRM 120 57-20-03 PG 205 TO 211, FIG 202 & IAW RII CARD 28-301.
